# SDR C2XA07ON017

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450864
- Aircraft time: 7,935 hours, 4,240 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 8855001003
- Part serial: 00262
- Condition: Damaged
- Location: T/E Flap
- Part time: 7,932 hours, 4,237 cycles
- Component: R/H Flap I/B, NA
- Component part number: 14568815408
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLT 7782 - SJC TO ONT - FLIGHT CREW REPORTED FLAP FAIL ON LANDING AT 33 DEGREES, ATTEMP TO RESET AS PER MX INSTRUCTIONS AND IT GOT STUCK AT 11 DEGREES.  MX SET ALL FLAPS AT 9 DEGREES AND THE OPERATING LIMITATIONS WERE NOT TO EXCEED 200 KNOTS AND RELEASED THE AIRCRAFT ON A FERRY PERMIT TO ONT WERE MX PERSONNEL REMOVED BOTH RIGHT I/B FLAP O/B P/N 885500-1003, S/N 00262 TSN 7932 CSN 4237 TSO 7932 AND I/B P/N 885500-1001, S/N 00258 TSN 7935 CSN 4240 TSO 7935 ACTUATORS AND REPLACED THEM.  OPERATIONALLY CHECK WITH NO DEFECTS AND THE A/C WAS APPROVED TO RETURN FOR SERVICE.
